# SDR 07FDEA03775

- Difficulty date: September 14, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 12,459 hours, 6,802 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: AEX10503
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, GOT ENG NR 2 REVERSER PRESSURIZED-REJECT SAME ON SECOND TRY.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C "MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR 2) NR 2 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN  FORWARD THRUST POSITION."    R&R NR 2 ENG T/R PRSOV PER A-300 AMM 78-31-05-4-05  AND PERFORMED T/R FUNCTIONAL TEST PER JRH CHAP 7.  ALL OPS TESTS NORMAL WITH NO ALERTS.
